Über Abbildung von Mannigfaltigkeiten

L.E.J. Brouwer

Mathematische Annalen (1912)

  • Volume: 71, page 97-115
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brouwer, L.E.J.. "Über Abbildung von Mannigfaltigkeiten." Mathematische Annalen 71 (1912): 97-115. <http://eudml.org/doc/158520>.

author = {Brouwer, L.E.J.},
journal = {Mathematische Annalen},
language = {ger},
pages = {97-115},
title = {Über Abbildung von Mannigfaltigkeiten},
url = {http://eudml.org/doc/158520},
volume = {71},
year = {1912},

AU - Brouwer, L.E.J.
TI - Über Abbildung von Mannigfaltigkeiten
JO - Mathematische Annalen
PY - 1912
VL - 71
SP - 97
EP - 115
LA - ger
UR - http://eudml.org/doc/158520
ER -

Citations in EuDML Documents

  1. Wei Lu, Jing Mao, Chuanxi Wu, A universal bound for lower Neumann eigenvalues of the Laplacian
  2. C. Bidard, Le lemme de Sperner nu
  3. Sehie Park, Coincidence points and maximal elements of multifunctions on convex spaces
  4. Jean Mawhin, Poincaré’s early use of Analysis situs in nonlinear differential equation : variations around the theme of Kronecker’s integral
  5. Hélène Gispert, Correspondance de Fréchet (1907-1926) et son apport à la théorie de la dimension (avec 3 lettres de Brouwer à Baire)

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.